MathSciNet Relay Station
MathSciNet bibliographic data
MR389816 10J20 (10J15)
Ross, P. M. On Chen's theorem that each large even number has the form $p\sb{1}+p\sb{2}$ or $p\sb{1}+p\sb{2}p\sb{3}$. J. London Math. Soc. (2) 10 (1975), no. 4, 500–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement